Alert archive / Texas / Flash Flood Warnings in 2015
Flash Flood Warning 244, NWS Fort Worth, TX
NWS Fort Worth, TX issued this flash flood warning at Dec 27, 2015, 11:02 AM CST for Delta County, Hopkins County, Lamar County, Texas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Dec 27, 2015, 11:02 AM CST (17:02 UTC)
- Expired
- Dec 27, 2015, 2:00 PM CST
- In force
- 3 hr
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Flood severity
- None
Counties Delta County, TX, Hopkins County, TX, Lamar County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 202 km from the middle of the area, began a volume at 17:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Shreveport, LA (KBAD), launched 12:00Z, 5.0 hours before the alert went out and 220 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 625 J/kg
- Mixed-layer CIN
- -20 J/kg
- Mixed-layer LCL
- 707 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 350 m²/s²
- 0-3 km storm-relative helicity
- 426 m²/s²
- Significant tornado parameter
- 1.1
- Supercell composite
- 8.3
The text
As transmitted, in the capitals the NWS used until 2016.
136
WGUS54 KFWD 271702
FFWFWD
TXC119-223-277-272000-
/O.NEW.KFWD.FF.W.0244.151227T1702Z-151227T2000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
1102 AM CST SUN DEC 27 2015
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* FLASH FLOOD WARNING FOR...
HOPKINS COUNTY IN CENTRAL TEXAS...
DELTA COUNTY IN CENTRAL TEXAS...
LAMAR COUNTY IN NORTH CENTRAL TEXAS...
* UNTIL 200 PM CST
* AT 1101 AM CST...DOPPLER RADAR INDICATED THUNDERSTORMS WERE
PRODUCING HEAVY RAIN ACROSS THE WARNED AREA. MINOR FLOODING HAS
ALSO BEEN REPORTED ACROSS RURAL PORTIONS OF SOUTHERN HOPKINS
COUNTY. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
PARIS...SULPHUR SPRINGS...COOPER...BLOSSOM...CUMBY...COMO...
DEPORT...COOPER LAKE PARK SOUTH SULPHUR...COOPER LAKE PARK DOCTORS
CREEK...ROXTON...TIRA...PECAN GAP...TOCO AND SUN VALLEY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.
&&
LAT...LON 3393 9556 3388 9554 3389 9552 3388 9549
3389 9546 3387 9546 3387 9540 3388 9531
3296 9531 3296 9566 3298 9567 3298 9586
3383 9586 3384 9582 3386 9581 3385 9577
3389 9575 3388 9570 3394 9559
$$
15-BAINWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at Dec 27, 9:17 AM CST, 1 hour 45 minutes earlier.
Area forecast discussion, Dec 27, 9:17 AM CST, 1 hour 45 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 917 AM CST SUN DEC 27 2015 .UPDATE... THE FORECAST HAS BEEN UPDATED TO INCLUDE TORNADO WATCH 571 FOR ANDERSON AND LEON COUNTIES. THE ATMOSPHERE REMAINS UNSTABLE IN THE WARM SECTOR AHEAD OF A COLD FRONT...WHICH AT 9 AM EXTENDED FROM ATHENS TO HEARNE. THE SEVERE THREAT SHOULD WANE AROUND MIDDAY AS THE FRONT PUSHES FARTHER TO THE SOUTHEAST...SUBMERSING ALL OF OUR CWA IN THE COLD AND LESS UNSTABLE AIR BEHIND THE FRONT. THERE WILL STILL BE PERIODS OF RAIN WITH OCCASIONAL EMBEDDED THUNDERSTORMS...SO THE FLASH FLOOD WATCH FOR THE EASTERN TWO- THIRDS OF THE REGION WILL REMAIN AS IS. THE MAIN CHALLENGE WILL THEN SHIFT TO WINTER WEATHER AND THE POSSIBILITY OF ACCUMULATING SNOW IN OUR WEST AND NORTHWESTERN COUNTIES. THE BEST OPPORTUNITY FOR SNOW ACCUMULATIONS WILL OCCUR TONIGHT AS THE UPPER LOW MOVES NORTHEAST ACROSS THE NORTHWESTERN HALF OF THE REGION. A TRANSITION TO SNOW COULD OCCUR AS FAR SOUTH AND EAST AS THE DALLAS-FORT WORTH AREA OVERNIGHT...BUT AT THIS TIME IT APPEARS THAT ACCUMULATIONS WOULD REMAIN TO THE NORTH AND WEST OF THE METROPLEX. WE WILL CONTINUE TO MONITOR THE LATEST TRENDS UPSTREAM AND THE MOST RECENT MODEL DATA AS THE DAY WEARS ON. 30 && .AVIATION... /ISSUED 534 AM CST SUN DEC 27 2015/ MAIN CONCERN IS TIMING OF PRECIPITATION ROUNDS. EXPECT HEAVIEST ACTIVITY AND POTENTIAL FOR THUNDERSTORMS TO BE GREATEST DURING THE NEXT FEW HOURS...WITH ACTIVITY SHIFTING TO THE NORTHEAST OF THE TAF SITES BY LATE MORNING. HI-RES GUIDANCE IS IN GOOD AGREEMENT IN SHOWING A BREAK FOR THE MIDDAY TO AFTERNOON HOURS...AND THEN ANOTHER ROUND OF ELEVATED CONVECTION LATE AFTERNOON THROUGH EARLY TO MID EVENING. BELIEVE THE SECOND ROUND SHOULD BE MAINLY SHOWERS BUT WILL NEED TO MONITOR FOR A LOW THREAT OF THUNDERSTORMS GIVEN SUFFICIENT INSTABILITY. HAVE INCLUDED A MENTION OF LIGHT RAIN AND LIGHT SNOW MIX FROM 7Z/1AM TO 10Z/4AM MONDAY MORNING. TEMPERATURES SHOULD STAY ABOVE FREEZING SO LITTLE TO NO ACCUMULATION IS EXPECTED...HOWEVER INBOUND COLDER AIRCRAFT MAY ACCUMULATE ICE AND REQUIRE DEICING OPERATIONS. CIGS WILL LIKELY BE RANGE BOUND BETWEEN 800FT AND 1300FT THROUGH THE PERIOD. NORTH WINDS WILL CONTINUE NEAR 20G30KT THROUGH THIS EVENING. WINDS WILL BEGIN TO BACK AROUND TO THE NORTHWEST TONIGHT WHICH MAY START TO PRESENT CROSSWIND CONCERNS ON NORTH-SOUTH RUNWAYS BY MONDAY MORNING. TR.92 && .PREV DISCUSSION... /ISSUED 434 AM CST SUN DEC 27 2015/ A POWERFUL UPPER LOW...NOW OVER THE TRANS-PECOS...WILL CONTINUE APPROACHING TODAY...RESULTING IN WIDESPREAD SHOWERS AND THUNDERSTORMS. ADDITIONAL HEAVY RAINFALL MAY RESULT IN FLASH FLOODING. AS THE LOW MOVES OVERHEAD TONIGHT...AREAS GENERALLY ALONG AND WEST OF THE I-35 CORRIDOR WILL SEE A TRANSITION TO SLEET AND SNOW. THE WINTRY PRECIPITATION WILL COME TO AN END ON MONDAY...AND LITTLE ADDITIONAL PRECIPITATION IS EXPECTED THE REMAINDER OF THE UPCOMING WEEK. BELOW NORMAL TEMPERATURES WILL PREVAIL INTO THE NEW YEAR. THE COLD FRONT THAT INVADED NORTH TEXAS ON SATURDAY HAS MADE LITTLE ADDITIONAL PROGRESS OVERNIGHT. A SURFACE LOW...NOW IN DEEP SOUTH TEXAS...WILL CONTINUE TO INHIBIT ITS PROGRESS TODAY. BUT AS THE LOW MOVES THROUGH CENTRAL AND EAST TEXAS THIS AFTERNOON AND EVENING...IT WILL FINALLY ALLOW THE FRONT TO EXIT OUT EASTERN ZONES LATE IN THE DAY. IN THE MEANTIME...A VAST CONTRAST WILL PERSIST ACROSS NORTH TEXAS. TEMPERATURES HAVE FALLEN INTO THE 30S IN WESTERN NORTH TEXAS... WITH GUSTY NORTH WINDS. DESPITE THE WINTRY WIND CHILLS... CONSIDERABLE MOISTURE FLUX WILL CONTINUE ABOVE THE BOUNDARY... WITH TREMENDOUS MID-LEVEL FORCING STILL UPSTREAM. THE TRAINING BAND OF THUNDERSTORMS NOW IN WESTERN NORTH TEXAS WILL RESULT IN ADDITIONAL HEAVY RAINFALL WELL BEHIND THE FRONT. ON THE OPPOSITE SIDE OF THE CWA...OUR SOUTHEAST ZONES REMAIN IN THE 70S WITH UNSEASONABLY RICH MOISTURE STILL IN PLACE. THIS WILL MAINTAIN A THREAT OF SEVERE WEATHER...IN PARTICULAR...THOSE AREAS SOUTHEAST OF A LINE FROM CAMERON...TO CORSICANA...TO SULPHUR SPRINGS. WITH DEW POINTS NEAR 70F...MLCAPE VALUES WILL SOAR ABOVE 1000J/KG. WITH 850MB WINDS NEAR 50KTS AND STORM MOTION FAVORING TRAINING ECHOES PARALLEL TO THE BOUNDARY...PROLONGED POTENTIALLY TORNADIC SUPERCELLS WILL POSE A SIGNIFICANT DAMAGING WIND THREAT IN THESE AREAS. THE COLD AIR WILL DEEPEN IN OUR WESTERN ZONES...BUT THE APPROACHING UPPER LOW WILL MAINTAIN STRONG WARM ADVECTION BETWEEN 850 AND 700MB. ALTHOUGH THIS AIR IS LIFTING AND WILL COOL...IT SHOULD RESULT IN A WARM NOSE THAT MAY INITIALLY PRECLUDE A TRANSITION TO SNOW. HOWEVER...THE SUB-FREEZING LAYER BELOW THE FRONTAL INVERSION WILL BE SUFFICIENTLY DEEP TO ALLOW SLEET TO REACH THE SURFACE WITHIN THE WINTER WEATHER ADVISORY AREA THIS EVENING. EVENTUALLY...AS THE CORE OF THE UPPER LOW MOVES OVER AROUND MIDNIGHT...A TRANSITION TO SNOW SHOULD STILL OCCUR. THE DURATION OF SLEET WOULD LIMIT TOTAL ACCUMULATIONS...BUT EVEN IF THE CHANGEOVER TO SNOW OCCURS EARLIER...STORM TOTALS WILL LIKELY REMAIN BELOW 4 INCHES. ALTHOUGH RECENT WARMTH MAY INITIALLY MITIGATE SOME OF THE IMPACTS...TEMPERATURES WILL FALL INTO THE 20S MONDAY MORNING WITHIN THE ADVISORY AREA. ACCUMULATION OF SNOW ON MAIN ROAD SURFACES WILL OCCUR...AND THE PERSISTENT GUSTY WINDS WILL MAKE NAVIGATING SLICK ROADS MORE DIFFICULT. IN ADDITION... BLOWING SNOW WILL DIMINISH THE VISIBILITY. EVEN WITH SNOW ON THE GROUND... THE SUN WILL RETURN MONDAY AND HELP TO MELT MUCH OF WHAT FALLS. OUTSIDE OF THE ADVISORY AREA...AS FAR EAST AS THE I-35 CORRIDOR... SNOW MAY INITIALLY MIX WITH THE RAIN LATE TONIGHT...WITH A TRANSITION TO FLURRIES MONDAY MORNING. IT STILL APPEARS THAT THE POPULATION CENTERS ALONG THE I-35 CORRIDOR WILL REMAIN ABOVE FREEZING...AND THE DURATION AND INTENSITY OF THE PRECIPITATION WILL LIKELY BE INSUFFICIENT FOR MEASURABLE SNOWFALL. IN ADDITION...STRONG DRY ADVECTION WITHIN THE GROWTH ZONE WILL BEGIN SHUTTING OFF THE PRECIP PROCESS. AREAS SOUTH OF THE I-20 WILL BE PRECIP-FREE BY DAYBREAK MONDAY MORNING...WITH A QUICK EXIT TO THE RAIN AND SNOW IN AREAS NORTH OF I-20 BEFORE MIDDAY. SOUTHERLY WINDS WILL RETURN ON TUESDAY...BUT TEMPERATURES WILL REMAIN BELOW NORMAL. A REINFORCING SHOT OF COOL AIR WILL ARRIVE ON WEDNESDAY...SETTING THE STAGE FOR A COLD NEW YEARS EVE. NORTHERLY SURFACE FLOW WILL PREVAIL INTO THE UPCOMING WEEKEND...MEANING THE COOLER THAN NORMAL WEATHER WILL STICK AROUND. 25 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 46 35 41 30 50 / 100 80 20 5 5 WACO, TX 49 34 45 29 54 / 100 50 10 5 5 PARIS, TX 64 38 43 28 49 / 100 90 50 5 5 DENTON, TX 44 34 39 25 48 / 100 80 20 5 5 MCKINNEY, TX 48 35 40 27 49 / 100 80 30 5 5 DALLAS, TX 48 35 43 31 51 / 100 80 20 5 5 TERRELL, TX 54 36 43 29 51 / 100 80 20 5 5 CORSICANA, TX 57 35 45 32 53 / 100 70 10 5 5 TEMPLE, TX 50 33 46 30 56 / 90 50 5 5 5 MINERAL WELLS, TX 41 30 40 23 49 / 100 80 20 5 5 && .FWD WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR TXZ091>095-102>107- 117>123-131>135-144>148-158>162-174-175. WINTER WEATHER ADVISORY FROM 6 PM THIS EVENING TO NOON CST MONDAY FOR TXZ091-100-101-115-116-129-130-141. &&
Hazardous weather outlook, Dec 27, 4:46 AM CST, 6 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 446 AM CST SUN DEC 27 2015 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-281100- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 446 AM CST SUN DEC 27 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT. THUNDERSTORMS ARE LIKELY ACROSS ALL OF NORTH AND CENTRAL TEXAS TODAY. HEAVY RAIN FROM THESE STORMS MAY LEAD TO FLASH FLOODING. A FLASH FLOOD WATCH IS IN EFFECT FOR AREAS GENERALLY ALONG AND EAST OF A LINE FROM BOWIE TO KILLEEN THROUGH TONIGHT. THERE IS A RISK OF SEVERE THUNDERSTORMS AHEAD OF A COLD FRONT THAT HAS MOVED TO A CAMERON TO CORSICANA TO SULPHUR SPRINGS LINE. THE SEVERE WEATHER THREAT WILL END ACROSS THE SOUTHERN AND SOUTHEASTERN AREAS AS THE FRONT MOVES SLOWLY EASTWARD TODAY. UNTIL THEN...STORMS MAY PRODUCE HAIL...DAMAGING WINDS AND POSSIBLY TORNADOES. SLEET AND SNOW SHOULD DEVELOP WEST OF A LINE FROM GOLDTHWAITE TO MINERAL WELLS TO GAINESVILLE LINE THIS EVENING. SOME ACCUMULATIONS AND IMPACTS TO TRAVEL ARE POSSIBLE...ESPECIALLY ACROSS THE COUNTIES OF COMANCHE...ERATH...EASTLAND...JACK...STEPHENS...PALO PINTO...YOUNG AND MONTAGUE WHERE A WINTER WEATHER ADVISORY IS IN EFFECT FOR 1 TO 3 INCHES OF SNOW AND SLEET. A RAIN AND SNOW MIX IS POSSIBLE AS FAR EAST AS BONHAM TO DALLAS AND HILLSBORO LATE TONIGHT. GENERALLY LITTLE TO NO ACCUMULATION OR IMPACTS TO TRAVEL ARE EXPECTED IN THESE AREAS DUE TO TEMPERATURES STAYING ABOVE FREEZING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. ANY LIGHT SNOW NORTH OF I-20 SHOULD COME TO AN END DURING THE MORNING HOURS MONDAY. SNOW AND SLEET ON THE GROUND WILL IMPACT DRIVING CONDITIONS UNTIL IT MELTS BY MIDDAY. OTHERWISE NO HAZARDOUS WEATHER IS EXPECTED THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... LIMITED SPOTTER ACTIVATION IS POSSIBLE SOUTHEAST OF A SULPHUR SPRINGS TO CORSICANA TO KILLEEN LINE THROUGH EARLY AFTERNOON. 92
In the hours before
Special weather statement, Dec 27, 8:27 AM CST, 2 hours 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
827 AM CST SUN DEC 27 2015
TXZ105>107-123-271515-
HUNT TX-HOPKINS TX-RAINS TX-DELTA TX-
827 AM CST SUN DEC 27 2015
...SIGNIFICANT WEATHER ADVISORY FOR HOPKINS...EAST CENTRAL HUNT...
DELTA AND NORTHEASTERN RAINS COUNTIES UNTIL 915 AM CST...
AT 827 AM CST...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM CAMPBELL TO 7 MILES SOUTH
OF CUMBY TO NEAR EMORY...AND MOVING NORTHEAST AT 35 MPH.
WINDS OF 40 TO 45 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
SULPHUR SPRINGS...COMMERCE...COOPER...EMORY...CUMBY...COMO...
CAMPBELL...COOPER LAKE PARK SOUTH SULPHUR...COOPER LAKE PARK DOCTORS
CREEK AND TIRA.
THIS INCLUDES INTERSTATE 30 BETWEEN MILE MARKERS 102 AND 142.
LAT...LON 3296 9566 3280 9565 3285 9575 3312 9600
3346 9583 3349 9578 3350 9576 3347 9568
3349 9565 3347 9559 3348 9556 3345 9553
3345 9548 3340 9540 3337 9531 3296 9531
TIME...MOT...LOC 1427Z 211DEG 30KT 3315 9593 3302 9580 3281 9579
15-BAINSpecial weather statement, Dec 27, 9:15 AM CST, 1 hour 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
915 AM CST SUN DEC 27 2015
TXZ095-106-107-271600-
LAMAR TX-HOPKINS TX-DELTA TX-
915 AM CST SUN DEC 27 2015
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN HOPKINS...NORTHERN DELTA
AND LAMAR COUNTIES UNTIL 1000 AM CST...
AT 914 AM CST...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM HONEY GROVE TO 7 MILES
NORTHEAST OF COOPER TO 9 MILES EAST OF COOPER LAKE PARK SOUTH SULPHUR
TO NEAR COMO...AND MOVING NORTHEAST AT 30 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS. IN
ADDITION...HEAVY RAIN MAY RESULT IN PONDING OF WATER ON AREA
ROADWAYS. MINOR FLOODING WILL ALSO BE POSSIBLE IN THE ADVISORY AREA.
LOCATIONS IMPACTED INCLUDE...
PARIS...BLOSSOM...COMO...DEPORT...ROXTON...TIRA...TOCO AND SUN
VALLEY.
THIS INCLUDES INTERSTATE 30 BETWEEN MILE MARKERS 131 AND 142.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO MINOR FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3393 9556 3388 9554 3389 9552 3388 9549
3389 9546 3387 9546 3387 9540 3388 9531
3301 9531 3296 9538 3296 9549 3324 9552
3337 9564 3348 9586 3383 9586 3386 9581
3385 9576 3389 9575 3388 9570 3394 9559
TIME...MOT...LOC 1514Z 228DEG 26KT 3358 9592 3344 9559 3330 9546 3302
9542
15-BAINLocal storm report, Dec 27, 10:17 AM CST, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1017 AM CST SUN DEC 27 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1007 AM FLASH FLOOD GROESBECK 31.53N 96.52W
12/27/2015 LIMESTONE TX EMERGENCY MNGR
WATER OVER ROADS IN WORTHAM AND TEHUACANA ON FM 27 AND
CR638 AND IN GROESBECK.Local storm report, Dec 27, 10:20 AM CST, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1020 AM CST SUN DEC 27 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1001 AM FLASH FLOOD 3 S CANTON 32.51N 95.87W
12/27/2015 VAN ZANDT TX EMERGENCY MNGR
WATER OVER ROAD AT HWY 64 BETWEEN I-20 AND CANTON AND AT
DOG ALLEY.Local storm report, Dec 27, 10:44 AM CST, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1044 AM CST SUN DEC 27 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1043 AM FLASH FLOOD 2 W THORNTON 31.40N 96.61W
12/27/2015 LIMESTONE TX LAW ENFORCEMENT
SH 14 NORTH OF NAVASOTA RIVER AND FM 1246 W OF THORNTON
ARE BARRICADED WITH WATER OVER ROAD.Local storm report, Dec 27, 10:59 AM CST, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1059 AM CST SUN DEC 27 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1058 AM FLOOD 1 N VENUS 32.44N 97.12W
12/27/2015 JOHNSON TX EMERGENCY MNGR
CR528 CLOSED NORTH OF VENUS DUE TO RESIDUAL FLOODING
FROM HEAVY RAINS.The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 26, 6:01 PM CST | Tornado Warning | FWD | Dallas, Ellis | 44 min |
| Dec 26, 6:27 PM CST | Severe Thunderstorm Warning | FWD | Ellis, Navarro | 48 min |
| Dec 26, 6:31 PM CST | Tornado Warning | FWD | Ellis, Navarro | 29 min |
| Dec 26, 6:35 PM CST | Flash Flood Warning | FWD | Dallas | 3 hr |
| Dec 26, 6:39 PM CST | Tornado Warning | FWD | Collin, Dallas, Rockwall | 51 min |
| Dec 26, 6:44 PM CST | Flash Flood Warning | FWD | Cooke, Grayson | 3 hr |
| Dec 26, 6:52 PM CST | Tornado Warning | FWD | Ellis, Kaufman | 38 min |
| Dec 26, 6:59 PM CST | Flash Flood Warning | FWD | Collin | 3 hr |
| Dec 26, 7:13 PM CST | Tornado Warning | FWD | Dallas, Ellis, Kaufman | 32 min |
| Dec 26, 7:13 PM CST | Tornado Warning | FWD | Collin, Hunt | 32 min |
| Dec 26, 7:28 PM CST | Flash Flood Warning | FWD | Denton, Tarrant | 3 hr |
| Dec 26, 7:34 PM CST | Tornado Warning | FWD | Collin, Fannin, Grayson, Hunt | 41 min |
| Dec 26, 7:37 PM CST | River Flood Warning | FWD | Dallas | 14 hr |
| Dec 26, 7:47 PM CST | Tornado Warning | FWD | Collin, Rockwall | 28 min |
| Dec 26, 7:50 PM CST | Flash Flood Warning | FWD | Parker | 3 hr |
| Dec 26, 8:14 PM CST | Tornado Warning | FWD | Fannin | 31 min |
| Dec 26, 8:20 PM CST | Flash Flood Warning | FWD | Hood, Johnson, Somervell | 2 hr |
| Dec 26, 8:40 PM CST | Flash Flood Warning | FWD | Wise | 2 hr |
| Dec 26, 8:44 PM CST | Tornado Warning | FWD | Fannin | 46 min |
| Dec 26, 8:49 PM CST | Flash Flood Warning | FWD | Fannin | 2 hr |
| Dec 26, 8:51 PM CST | River Flood Warning | FWD | Dallas | 16 hr |
| Dec 26, 9:28 PM CST | Flash Flood Warning | FWD | Cooke, Grayson | 2 hr |
| Dec 27, 4:49 AM CST | Winter Weather Advisory | FWD | Comanche, Eastland, Erath, Hamilton, Hood, Jack and 8 more | 29 hr |
| Dec 27, 5:10 AM CST | Areal Flood Advisory | FWD | Hill, McLennan | 3 hr |
| Dec 27, 6:04 AM CST | Areal Flood Advisory | FWD | Ellis, Limestone, Navarro | 3 hr |
| Dec 27, 6:45 AM CST | Special Weather Statement | FWD | Navarro | 45 min |
| Dec 27, 7:25 AM CST | Special Weather Statement | FWD | Van Zandt | 20 min |
| Dec 27, 8:01 AM CST | Special Weather Statement | FWD | Rains | 14 min |
| Dec 27, 8:10 AM CST | Flash Flood Warning | FWD | Freestone, Limestone, Navarro | 6 hr |
| Dec 27, 8:21 AM CST | Areal Flood Advisory | FWD | Milam, Robertson | 3 hr |
| Dec 27, 8:27 AM CST | Special Weather Statement | FWD | Delta, Hopkins | 48 min |
| Dec 27, 8:35 AM CST | Areal Flood Warning | FWD | Grayson | 12 hr |
| Dec 27, 8:47 AM CST | Areal Flood Warning | FWD | Cooke | 3 hr |
| Dec 27, 9:15 AM CST | Special Weather Statement | FWD | Lamar | 45 min |
| Dec 27, 10:03 AM CST | Flash Flood Warning | FWD | Henderson, Navarro, Van Zandt | 6 hr |
| Dec 27, 10:33 AM CST | Flash Flood Warning | FWD | Rains | 6 hr |
| Dec 27, 10:55 AM CST | Flash Flood Warning | FWD | Freestone, Leon, Robertson | 3 hr |
| Dec 27, 11:30 AM CST | Wind Advisory | FWD | Anderson, Bell, Bosque, Collin, Comanche, Cooke and 40 more | 5 hr |
| Dec 27, 11:32 AM CST | Special Weather Statement | FWD | Denton | 28 min |
| Dec 27, 12:26 PM CST | Flash Flood Warning | FWD | Leon | 3 hr |
| Dec 27, 1:59 PM CST | Flash Flood Warning | FWD | Anderson, Freestone, Leon, Robertson | 6 hr |
| Dec 27, 2:01 PM CST | Flash Flood Warning | FWD | Limestone, Navarro | 119 min |
| Dec 27, 2:09 PM CST | Flash Flood Warning | FWD | Delta, Hopkins, Lamar | 5 hr |
| Dec 27, 2:52 PM CST | Severe Thunderstorm Warning | FWD | Ellis, Hill, Limestone, Navarro | 13 min |
| Dec 27, 3:13 PM CST | Special Weather Statement | FWD | Hill | 47 min |
| Dec 27, 3:15 PM CST | Special Weather Statement | FWD | Tarrant | 45 min |
| Dec 27, 3:18 PM CST | Special Weather Statement | FWD | Cooke | 42 min |
| Dec 27, 3:26 PM CST | Areal Flood Advisory | FWD | Tarrant | 64 min |
| Dec 27, 3:43 PM CST | Severe Thunderstorm Warning | FWD | Dallas, Ellis, Johnson, Tarrant | 17 min |
| Dec 27, 3:46 PM CST | Special Weather Statement | FWD | Wise | 44 min |
| Dec 27, 3:57 PM CST | Areal Flood Warning | FWD | Henderson, Limestone, Navarro, Van Zandt | 3 hr |
| Dec 27, 4:03 PM CST | Special Weather Statement | FWD | Tarrant | 42 min |
| Dec 27, 4:27 PM CST | Areal Flood Warning | FWD | Rains | 3 hr |
| Dec 27, 4:41 PM CST | Special Weather Statement | FWD | Denton | 34 min |
| Dec 27, 5:04 PM CST | Special Weather Statement | FWD | Navarro | 26 min |
Nearby
Flash Flood Warnings in Texas, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.